MathSciNet Relay Station
MathSciNet bibliographic data
MR1120904 35B32 (34B15 35J65 35P30 47H11 47H15 47N20 58G28)
del Pino, Manuel A.; Manásevich, Raúl F. Global bifurcation from the eigenvalues of the $p$-Laplacian. J. Differential Equations 92 (1991), no. 2, 226–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement